Studying the asymptotic stability of weakly nonlinear regular descriptor differential systems

Athanasios D. Karageorgos, Athanasios A. Pantelous, Grigoris I. Kalogeropoulos

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper, the asymptotic stability of weakly nonlinear regular descriptor differential systems is analytically studied. The whole process might be divided into two main tasks. Firstly, to discuss the asymptotic stability for regular systems with (non) consistent initial solutions and secondly, to provide criteria for achieving it.

Original languageEnglish
Title of host publicationProceedings of the 28th IASTED International Conference on Modelling, Identification, and Control, MIC 2009
Pages248-253
Number of pages6
Publication statusPublished - 2009
Externally publishedYes
EventIASTED International Conference on Modelling, Identification and Control 2009 - Innsbruck, Austria
Duration: 16 Feb 200918 Feb 2009
Conference number: 28th
https://www.actapress.com/Content_of_Proceeding.aspx?proceedingID=505 (Proceedings)

Conference

ConferenceIASTED International Conference on Modelling, Identification and Control 2009
Abbreviated titleMIC 2009
Country/TerritoryAustria
CityInnsbruck
Period16/02/0918/02/09
Internet address

Keywords

  • Asymptotic stability
  • Weakly nonlinear regular descriptor differential systems

Cite this